# SDR KPVA200910001

- Difficulty date: September 25, 2009
- Submitted: October 22, 2009
- Operation: Air carrier
- Aircraft: N809WP
- Make and model: Dhav DHC8103
- Aircraft serial: 032
- Aircraft time: 48,132 hours, 69,444 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Structure
- Part number: 85410021001
- Part serial: F10032
- Condition: Contaminated
- Location: Lt Nacelle
- Part time: 48,132 hours, 69,444 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT NACELLE, AFT TAIL CONE, OUTBOARD SIDE HONEYCOMB HAS OIL CONTAMINATION.  REMOVED APPROXIMATELY 750SQ/IN OF CONTAMINATED HONEYCOMB.  REPLACED HONEYCOMB AND FIBERGLASS PLIES IAW BOMBARDIER RD 8-57-2752.
